# SDR HEEA082621

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A1
- Aircraft serial: 7092
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 117141071
- Part serial: 2154
- Condition: Leaking
- Location: Main Rotor
- Part time: 8,134 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD YELLOW GRIP LEAKS. REPAIRED.
